3 weeks ago, I had a minor freakout at a school function. I was about to play in front of the school, and there were some small technical complications, but I wasn't really stressing out about it. Suddenly, I get hit with the strongest case of depersonalization in my life. I get pretty strong depersonalization all the time, but this was insane. It was like I had taken a dissociative drug or something. I felt like I was watching myself in third person. It was disturbing, but I was also overcome by an incredible euphoria. I could do anything, and, contrary to my usually introverted personality, talk to anyone. It felt amazing. I talked extremely fast and had a severely lowered social inhibition. It only lasted a couple of hours though. Recently, I have been having a lot of mood swings and random bursts of mild euphoria. Other times, I'm mildly depressed. All of this is pretty minor, but does it fit something along the lines of cyclothymia? Thanks for any help.
Yes potentially but episodes of depersonalization are common to anxiety episodes as well so both could be occurring at the same time potentially but a psychiatrist would have to specific diagnosis what was going on but the two can overlap and worsen each other. Best to keep a mood tracker and print out the results for a psychiatrist as well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.